|IM PASSING BLOOD AS URINE
May 4, 2008
I HAVE BEEN ON TRVADA AND EFAVIRENZ FOR THREE YEARS...ONLY YESTERDAY I STATED TO PASS BLOOD AS URINE WHY IS THAT
| Response from Mr. Vergel
You need to go see a doctor as soon as you can. There could be many reasons
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Flu Symptoms After Oral Sex Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
- Azithromycin Dose For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.